Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An inverse method for determining parameters for folded structures


Author: I. Lerche
Journal: Quart. Appl. Math. 54 (1996), 625-635
MSC: Primary 86A60; Secondary 86A22
DOI: https://doi.org/10.1090/qam/1417228
MathSciNet review: MR1417228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: General analytic solutions are presented here to an equation relating two angles describing fault shape, and two angles describing fold shape. The analytic solutions provide any of the four angles when the other three are given.


References [Enhancements On Off] (What's this?)

  • [1] E. A. Lorenzetti and P. A. Brennan, Graphical Tools for Interpreting Extensional Structures, Texaco E & P Technology Department, Report 93-047, 48 pps., 1993 (available from the authors)
  • [2] H. Xiao and J. Suppe, Role of Compaction on the Listric Shape of Growth Normal Faults, AAPG Bulletin 73, 777-786 (1989)
  • [3] H. Xiao and J. Suppe, Origin of Rollover, AAPG Bulletin 76, 509-529 (1992)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 86A60, 86A22

Retrieve articles in all journals with MSC: 86A60, 86A22


Additional Information

DOI: https://doi.org/10.1090/qam/1417228
Article copyright: © Copyright 1996 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website